# SDR 2000UALA00712

- Difficulty date: November 26, 2000
- Submitted: January 25, 2001
- Operation: Air carrier
- Aircraft: N665UA
- Make and model: Boeing 767322
- Aircraft serial: 29237
- Aircraft time: 7,810 hours, 2,855 cycles
- Engine: Pwa PW4052
- System (JASC): 2822 · Fuel Boost Pump
- Part: Switch
- Part number: 7G1018
- Condition: Intermittent
- Location: Boost Pump
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

LEFT FORWARD BOOST PUMP LOW PRESSURE LIGHT ILLUMINATED DURING CLIMB.  RTF.  RTF AGAIN FOR SAME PROBLEM.  *S/D*  THE PRESSURE LIGHT ILLUMINATION WAS DUE TO FAILURE OF S70 PRESSURE SWITCH.  THE SWITCH WAS REPLACED AND OPERATION OF THE LOW PRESSURE INDICATING CIRCUIT HAS BEEN NORMAL.
